Objects in relational database schemes with functional, inclusion, and exclusion dependencies
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 27 (1993) no. 3, pp. 183-219
Cet article a éte moissonné depuis la source Numdam
@article{ITA_1993__27_3_183_0,
author = {Biskup, Joachim and Dublish, Pratul},
title = {Objects in relational database schemes with functional, inclusion, and exclusion dependencies},
journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
pages = {183--219},
year = {1993},
publisher = {EDP-Sciences},
volume = {27},
number = {3},
mrnumber = {1227943},
zbl = {0787.68031},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ITA_1993__27_3_183_0/}
}
TY - JOUR AU - Biskup, Joachim AU - Dublish, Pratul TI - Objects in relational database schemes with functional, inclusion, and exclusion dependencies JO - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications PY - 1993 SP - 183 EP - 219 VL - 27 IS - 3 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/ITA_1993__27_3_183_0/ LA - en ID - ITA_1993__27_3_183_0 ER -
%0 Journal Article %A Biskup, Joachim %A Dublish, Pratul %T Objects in relational database schemes with functional, inclusion, and exclusion dependencies %J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications %D 1993 %P 183-219 %V 27 %N 3 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/ITA_1993__27_3_183_0/ %G en %F ITA_1993__27_3_183_0
Biskup, Joachim; Dublish, Pratul. Objects in relational database schemes with functional, inclusion, and exclusion dependencies. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 27 (1993) no. 3, pp. 183-219. http://geodesic.mathdoc.fr/item/ITA_1993__27_3_183_0/